# SDR SCNA20251020396S

- Difficulty date: October 8, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 62,498 hours, 28,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Cloudy
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED & OPAQUE WINDOWS (4 EAS) OF PRESSURE GAUGE OF ALL SCAPE SLIDE PACKS.   WINDOWS (4 EAS) OF PRESSURE GAUGE OF ALL SCAPE SLIDE PACKS WERE BONDED PER BOEING SOPM 20-50-12 AND CLENED PER B737-800 AMM 25-00-00
